# SDR SIMA20160310002

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 28,816 hours, 24,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80141
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 & 3 EMER LIGHT FLOOR STRIPS INOPERATIVE.  R & R THE NR 2 EMER BATTERY PACK & THE POWER SUPPLY IAW AMM 33-50-04-000-801-A & 33-50-04-400-801-A.  COMPLIED WITH OPERATIONAL CHECK IAW AMM 33-50-00-700-801-A.  OPERATIONS CHECKED GOOD.  END BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 24504.
